# SDR P5CA2019093028202

- Difficulty date: September 28, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,614 hours, 21,435 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2121M38P04
- Part serial: LMDD8779
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE EEC C1 STATUS.   PERFORMED BITE ON L ENG PIMU, FOUND EEC-CPU FAIL FAULT. PERFORMED FIM 71-01 FT A81 TO ITEM B1.  REMOVED AND REPLACED THE STATOR AC GENERATOR IAW AMM 73-21-02. MESSAGE WAS STILL DISPLAYED.  REMOVED AND REPLACED THE LT AC GENERATOR ROTOR IAW AMM 73-21-02 AND STATUS MESSAGE DID NOT GO AWAY.  T/S DOWN TO LT ENGINE EEC UNIT IAW FIM 71-01 FT 810.  REMOVED AND REPLACED THE LEFT ENGINE EEC IAW AMM 73-21-15. OPS CHECKED GOOD IAW AMM 71-00-00.
